logo AFST
Galois representations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 13 (2004) no. 1, pp. 73-119.
@article{AFST_2004_6_13_1_73_0,
     author = {Richard Taylor},
     title = {Galois representations},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {73--119},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 13},
     number = {1},
     year = {2004},
     doi = {10.5802/afst.1065},
     zbl = {1074.11030},
     mrnumber = {2060030},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1065/}
}
TY  - JOUR
TI  - Galois representations
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2004
DA  - 2004///
SP  - 73
EP  - 119
VL  - Ser. 6, 13
IS  - 1
PB  - Université Paul Sabatier, Institut de Mathématiques
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1065/
UR  - https://zbmath.org/?q=an%3A1074.11030
UR  - https://www.ams.org/mathscinet-getitem?mr=2060030
UR  - https://doi.org/10.5802/afst.1065
DO  - 10.5802/afst.1065
LA  - en
ID  - AFST_2004_6_13_1_73_0
ER  - 
%0 Journal Article
%T Galois representations
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2004
%P 73-119
%V Ser. 6, 13
%N 1
%I Université Paul Sabatier, Institut de Mathématiques
%C Toulouse
%U https://doi.org/10.5802/afst.1065
%R 10.5802/afst.1065
%G en
%F AFST_2004_6_13_1_73_0
Richard Taylor. Galois representations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 13 (2004) no. 1, pp. 73-119. doi : 10.5802/afst.1065. https://afst.centre-mersenne.org/articles/10.5802/afst.1065/

[A] Artin (E.) , Zur Theorie der L-Reihen mit allgemeinen Gruppencharakteren , Abh. Math. Sem. Univ. Hamburg 8, p. 292-306 (1930). | JFM

[AC] Arthur (J. ) and Clozel (L.), Simple algebras, base change and the advanced theory of the trace formula, Annals of Math. Studies 120, PUP (1989). | MR | Zbl

[Berg] Berger ( L.), Représentations p-adiques et équations différentielles , Invent. math. 148, p. 219-284 (2002). | MR | Zbl

[Bert] Berthelot ( P.), Altérations de variétés algébriques (d'après A.J.de Jong, Astérisque 241, p. 273-311 (1997). | Numdam | MR | Zbl

[BCDT] Breuil ( C.), Conrad (B.), Diamond (F.) and Taylor (R.), On the modularity of elliptic curves over Q, J.A.M.S. 14, p. 843-939 (2001). | MR | Zbl

[BFH] Bump (D. ), Friedberg (S.) and Hoffstein (J.), Nonvanishing theorems for L-functions of modular forms and their derivatives, Invent. math. 102, p. 543-618 (1990). | MR | Zbl

[BK] Bloch (S.) and Kato ( K.), L-functions and Tamagawa numbers of motives , in "The Grothendieck Festschrift I", Birkauser (1990). | MR | Zbl

[Br] Brauer (R.) , On Artin's L-series with general group characters, Ann. Math. (2) 48, p. 502-514 (1947). | MR | Zbl

[BSD] Birch (B.) and Swinnerton-Dyer (P.), Notes on elliptic curves II, J. Reine Angew. Math. 218, p. 79-108 (1965). | MR | Zbl

[BT] Buzzard (K. ) and Taylor ( R.), Companion forms and weight one forms, Annals of math 149, p. 905-919 (1999). | MR | Zbl

[CDT] Conrad ( B.), Diamond (F.) and Taylor (R.), Modularity of certain potentially Barsotti-Tate Galois representations, JAMS 12, p. 521-567 (1999). | MR | Zbl

[Cl1] Clozel (L.) , Motifs et formes automorphes : applications du principe de fonctorialité, in "Automorphic forms, Shimura varieties and L-functions I" , Academic Press (1990). | MR | Zbl

[Cl2] Clozel ( L.), Représentations Galoisiennes associées aux representations automorphes autoduales de GL(n, Pub. Math. IHES 73, p. 97-145 (1991). | Numdam | MR | Zbl

[CPS1] Cogdell ( J.) and Piatetski-Shapiro (I.), Converse theorems for GLn, Publ. Math. IHES 79, p. 157-214 (1994). | Numdam | MR | Zbl

[CPS2] Cogdell ( J.) and Piatetski-Shapiro (I.), Converse theorems for GLn II, J. reine angew. Math. 507, p. 165-188 (1999). | MR | Zbl

[De1] Deligne (P. ) , Les constantes des équations fonctionnelles des fonctions L, in LNM 349, Springer ( 1973). | MR | Zbl

[De2] Deligne (P. ) , Courbes elliptiques : formulaire d'après Tate, in "Modular functions of one variable IV", LNM 476, Springer (1975). | MR

[De3] Deligne ( P.), La conjecture de Weil I, Publ. Math. IHES 43, p. 273-307 (1974). | Numdam | MR

[Dia] Diamond ( F.), The Taylor-Wiles construction and multiplicity one, Invent. Math. 128, p. 379-391 (1997). | MR | Zbl

[Dix] Dixniier (J. ) , Algèbres enveloppantes, Gauthier Villars (1974).

[Dr] Drinfeld ( V.), Proof of the global Langlands conjecture for GL(2) over a function field, Funct. anal. and its appl. 11, p. 223-225 (1977). | MR | Zbl

[Fa] Faltings ( G.), Endlichkeitssätze für abelsche Varietäten über Zahlkörpern, Invent. math. 73, p. 349-366 (1983). | Zbl

[Fo1] Fontaine (J.-M. ), talk at "Mathematische Arbeitstagung 1988 ", Maz-Planck-Institut für Mathematik preprint no. 30 of 1988.

[Fo2] Fontaine ( J.-M.), Le corps des périodes p-adiques, Astérisque 223, p. 59-111 (1994). | MR | Zbl

[Fo3] Fontaine ( J.-M.), Représentations p-adiques semi-stables , Astérisque 223, p. 113-184 (1994). | MR | Zbl

[Fo4] Fontaine ( J.-M.), Représentations l-adiques potentiellement semi-stables, Astérisque 223, p. 321-347 (1994). | MR | Zbl

[FM] Fontaine (J.-M. ) and Mazur (B.), Geometric Galois representations, in Elliptic curves, modular forms and Fermat's last theorem (J.Coates and S.-T.Yau eds.), International Press (1995). | MR | Zbl

[G] Grothendieck ( A.), Formule de Lefschetz et rationalité des fonctions L, in "Dix exposés sur la cohomologie des schémas ", North-Holland (1968). | MR | Zbl

[GeJ] Gelbart ( S.) and Jacquet (H.), A relation between automorphic representations of GL(2) and GL(3, Ann. Sci. ENS 11, p. 471-552 (1978). | Numdam | MR | Zbl

[GoJ] Godenient and Jacquet (H.), Zeta functions of simple algebras, LNM 260, Springer (1972). | MR | Zbl

[GZ] Gross (B. ) and Zagier (D.), Heegner points and derivatives of L-series, Invent. math. 84, p. 225-320 (1986). | MR | Zbl

[Har] Harris (M.) , The local Langlands conjecture for GL(n) over a p-adic field, n < p, Invent. Math. 134, p. 177-210 (1998). | Zbl

[Hec] Hecke (E.) , Über Modulfunktionen und die Dirichletschen Reihen mit Eulerscher Produktentwicklung I, II, Math. Ann. 114, p. 1-28 and p. 316-351 (1937). | JFM | MR | Zbl

[Hen1] Henniart ( G.), On the local Langlands conjecture for GL(n): the cyclic case, Ann. of Math. 123, 145-203 (1986). | MR | Zbl

[Hen2] Henniart ( G.), Une preuve simple des conjectures de Langlands pour GL(n) sur un corps p-adiques, Invent. math. 139, p. 439-455 (2000). | MR | Zbl

[Her] Herbrand ( J.), Sur les classes des corps circulaires, J. Math. Pures Appl. 11, p. 417-441 (1932). | JFM

[HT] Harris (M.) and Taylor ( R.), The geometry and cohomology of some simple Shimura varieties, PUP (2001). | Zbl

[Ih] Ihara (Y.) , On modular curves over finite fields, in " Proceedings of an international colloquium on discrete subgroups of Lie groups and applications to moduli" OUP (1975 ). | MR | Zbl

[Il] Illusie ( L.), Cohomologie de de Rham et cohomologie étale p-adique, Astérisque 189-190, p. 325-374 (1990). | Numdam | MR

[J] Jacquet (H. ) , Principal L-functions of the linear group , in "Automorphic forms, representations and L-functions 2 " AMS (1979). | MR | Zbl

[JL] Jacquet (H. ) and Langlands ( R.), Automorphic forms on GL(2), LNM 114, Springer 1970. | MR | Zbl

[JPSS1] Jacquet ( H.), Piatetski-Shapiro (I.) and Shalika (J.), Automorphic forms on GL(3, Annals of math. 109, p. 169-258 (1979). | MR | Zbl

[JPSS2] Jacquet ( H.), Piatetski-Shapiro ( I.) and Shalika (J.), Relèevement cubique non normal, C. R. Acad. Sci. Paris Sér. I Math. 292 no. 12, p. 567-571 (1981). | MR | Zbl

[JS] Jacquet ( H.) and Shalika (J.), On Euler products and the classification of automorphic representations II, Amer. J. Math. 103, p. 777-815 (1981). | MR | Zbl

[Kol1] Kolyvagin ( V.), Finiteness of E(Q) and Sh(E, Q) for a subclass of Weil curves, Izv. Akad. Nauk SSSR Ser. Mat. 52, p. 522-540 (1988). | MR | Zbl

[Kol2] Kolyvagin ( V.), On the Mordell-Weil group and the Shafarevich-Tate group of modular elliptic curves, in "Proceedings of the Kyoto International Congress of Mathematicians" Math. Soc. Japan (1991). | MR | Zbl

[Kot] Kottwitz ( R.), On the λ-adic representations associated to some simple Shimura varieties, Invent. math. 108, p. 653-665 (1992). | MR | Zbl

[Laf] Lafforgue ( L.), Chtoukas de Drinfeld et correspondance de Langlands, Invent. math. 147, p. 1-241 (2002). | MR | Zbl

[Lan1] Langlands ( R.P. ), On the classification of representations of real reductive groups, mimeographed notes from the IAS, ( 1973 ).

[Lan2] Langlands ( R.P. ), Automorphic representations, Shimura varieties and motives. Ein Märchen. in "Automorphic forms, representations and L-functions II" AMS ( 1979). | Zbl

[Lan3] Langlands ( R.P.), Base change for GL(2, Annals of Math. Studies 96, Princeton Univ. Press, Princeton, ( 1980). | MR | Zbl

[Lau] Laumon ( G.), Transformation de Fourier, constantes d'équations fonctionnelles et conjecture de Weil, Publ. math. IHES 65, p. 131-210 (1987). | Numdam | MR | Zbl

[Ma] Mann (W.R.) , Local level raising for GLn, preprint.

[MB] Moret-Bailly ( L.), Groupes de Picard et problèmes de Skolem II, Ann. Sci. ENS 22, p. 181-194 (1989). | Numdam | MR | Zbl

[Mi] Miyake (T.) , Modular forms, Springer (1989). | MR | Zbl

[MM] Murty (R.) and Murty ( K.), Mean values of derivatives of modular L-series , Ann. of Math. (2) 133, p. 447-475 (1991). | MR | Zbl

[P] Pop (F.) , Embedding problems over large fields, Annals of Math. 144, p. 1-34 (1996). | MR | Zbl

[PS] Piatetski-Shapiro ( I.), Zeta functions of GL(n, Univ. Maryland Techn. Rep. TR 76-46 (1976).

[R1] Ribet (K. ), A modular construction of unramified p-extensions of Q(μp), Invent. math. 34, p. 151-162 (1976). | MR | Zbl

[R2] Ribet (K.) , Congruence relations between modular forms, in "Proceedings of the Warsaw ICM" Polish Scientific Publishers (1984). | MR | Zbl

[Sa] Savitt (D.) , Modularity of some potentially Barsotti-Tate Galois representations , preprint. | MR

[Se1] Serre (J.-P. ) , Corps locaux, Hermann ( 1962). | MR

[Se2] Serre (J.-P. ) , Abelian l-adic representations and elliptic curves, Benjamin (1968). | MR | Zbl

[SGA4] Artin (M.) , Grothendieck ( A.) and Verdier (J.L.), Théorie des topos et cohomologie étale des schémas, LNM 269 and 270 and 305, Springer (1972/73). | MR

[SGA5] Illusie (L. ) , Cohomologie l-adique et fonctions L, LNM 589 Springer (1977). | MR

[SW1] Skinner ( C.) and Wiles (A.), Residually reducible representations and modular forms, Inst. Hautes Etudes Sci. Publ. Math. 89, p. 5-126 (1999). | Numdam | MR | Zbl

[SW2] Skinner ( C.) and Wiles (A.), Base change and a problem of Serre, Duke Math. J. 107, p. 15-25 (2001). | MR | Zbl

[SW3] Skinner ( C.) and Wiles (A.), Nearly ordinary deformations of irreducible residual representations, Annales de la Faculté des Sciences de Toulouse X, p. 185-215 (2001). | Numdam | MR | Zbl

[Tat] Tate (J. ), Number theoretic background, in A. Borel and W.Casselman "Automorphic forms, representations and L-functions" , Proc. Symposia in Pure Math. 33 (2), AMS (1979). | MR | Zbl

[Tay] Taylor (R.) , On the meromorphic continuation of degree two L-functions , preprint available at .

[Tu] Tunnell ( J.), Artin's conjecture for representations of octahedral type, Bull. AMS 5, p. 173-175 (1981). | MR | Zbl

[TW] Taylor (R. ) and Wiles (A.), Ring theoretic properties of certain Hecke algebras, Annals of Math. 141, p. 553-572 (1995). | MR | Zbl

[vW] Van Der Waall (R.), On Brauer's induction formula of characters of groups, Arch. Math. 63, p. 208-210 (1994). | MR | Zbl

[We] Weil (A.) , Über die Bestimmung Dirichletscher Reihen durch Funktionalgleichungen , Math. Ann. 168, p. 149-156 (1967). | MR | Zbl

[Wi] Wiles (A. ), Modular elliptic curves and Fermat's last theorem, Annals of Math. 141, 443-551 (1995). | MR | Zbl

Cited by Sources: